# SDR AWKA2014051419512

- Difficulty date: May 12, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N719XJ
- Make and model: Cessna 750
- Aircraft serial: 7500179
- Aircraft time: 6,000 hours, 3,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11506K0106
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 6,000 hours, 3,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

AFTER TAKEOFF & DURING GEAR RETRACTION, THE FLIGHT CREW HEARD A THUMP FOLLOWED BY INCREASED WIND NOISE.  IT WAS NOTED THE GEAR INDICATING DOWN WITH THE GEAR HANDLE IN THE UP POSITION, THREE GREEN GEAR LIGHTS WITH A RED DISAGREE LIGHT WAS INDICATED.  ON THE EICAS, THE FLIGHT CREW RECEIVED AN AMBER HYD VOLUME LOW A & HYD PTU FAIL.  THE QTY & PRESS OF THE A SIDE HYD BOTH INDICATED ZERO.  THE HYD TEMPERATURE WAS HOLDING STEADY. THE ACFT DIVERTED TO SWF, AN UNEVENTFUL LANDING WAS ACCOMPLISHED & THE ACFT WAS TOWED OFF THE RUNWAY.  A RUPTURED RT MLG ACTUATOR HOSE WAS LATER DISCOVERED.
